Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 8, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 10, 2023, 3:44 PM MDT for Fremont County, Teller County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2023, 3:44 PM MDT (21:44 UTC)
- Expired
- May 10, 2023, 4:30 PM MDT
- In force
- 46 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Fremont County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 98 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:55 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.7 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3468 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
831
WUUS55 KPUB 102144
SVRPUB
COC043-119-102230-
/O.NEW.KPUB.SV.W.0008.230510T2144Z-230510T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
344 PM MDT Wed May 10 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central Fremont County in central Colorado...
Southwestern Teller County in central Colorado...
* Until 430 PM MDT.
* At 344 PM MDT, a severe thunderstorm was located 7 miles southwest
of Cripple Creek, or 26 miles southwest of Colorado Springs, moving
north at 60 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cripple Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3890 10512 3860 10519 3856 10531 3870 10536
3870 10533 3889 10533
TIME...MOT...LOC 2144Z 170DEG 51KT 3868 10528
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS2 follow-up statements
418
WWUS55 KPUB 102204
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
404 PM MDT Wed May 10 2023
COC043-102213-
/O.CAN.KPUB.SV.W.0008.000000T0000Z-230510T2230Z/
Fremont CO-
404 PM MDT Wed May 10 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FREMONT COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.
LAT...LON 3890 10512 3870 10517 3870 10533 3889 10533
TIME...MOT...LOC 2203Z 170DEG 51KT 3896 10534
$$
COC119-102230-
/O.CON.KPUB.SV.W.0008.000000T0000Z-230510T2230Z/
Teller CO-
404 PM MDT Wed May 10 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN TELLER COUNTY...
At 403 PM MDT, a severe thunderstorm was located over Lake George, or
29 miles west of Colorado Springs, moving north at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cripple Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3890 10512 3870 10517 3870 10533 3889 10533
TIME...MOT...LOC 2203Z 170DEG 51KT 3896 10534
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PS799
WWUS55 KPUB 102220
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
420 PM MDT Wed May 10 2023
COC119-102230-
/O.EXP.KPUB.SV.W.0008.000000T0000Z-230510T2230Z/
Teller CO-
420 PM MDT Wed May 10 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TELLER COUNTY
WILL EXPIRE AT 430 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 900 PM MDT for central
Colorado.
LAT...LON 3890 10512 3870 10517 3870 10533 3889 10533
TIME...MOT...LOC 2220Z 170DEG 51KT 3918 10539
$$
PSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:27 PM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, May 10, 12:27 PM MDT, 3 hours 17 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1227 PM MDT Wed May 10 2023 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Wed May 10 2023 Key Messages: 1) Strong to severe storms likely across southeast Colorado today. 2) Critical fire weather conditions across the San Luis Valley today. 3) Will have to watch for heavier rainfall near the Palmer Divide tonight. The compact cutoff low, which will move into the region today and tonight, has trended slower and slightly further south over the past few runs. With the center of the upper low forecast to pass over our CWA, the changes pose forecast challenges for our CWA. One forecast challenge is the location and strength of convection this afternoon and into the evening. East to southeast flow near the surface has brought in an airmass with dewpoints around 50 into much of the eastern plains, especially along and north of US 50. NAM12 has CAPE values of 1000 to 2000 J/kg associated with this airmass. The strong southerly flow above the weak easterly flow in the cool and moist layer near the surface will result in healthy wind shear with the NAM12 having bulk shears around 50 knots. The main question is if this lower level moist air mass will mix out before convection develops. With the slower and further south motion of the upper low, this lower level airmass will have less of a tendency to mix out. It would lean towards a solution more like the NAMMest with storms moving northward along the I25 corridor along a boundary with the drier air to the south. This scenario would result in a better chance for severe weather on KPUB and KCOS vicinity. At the other extreme, the HRRR mixes out the low level moist air and does not have much strong convection during the day. DESI plots of the high resolution models show a fair number of members with convection moving northward along the I25 corridor. The day shift will be better able to pinpoint the location of any severe weather along the I25 corridor. A second area of concern would be on the eastern plains, closer to the Kansas border. The high resolution models are consistent with a ling of convection moving eastward during the later afternoon and into the evening. There will be sufficient shear for strong to severe convection. The main question will be the amount of low level moisture and resultant instability. A third area of concern is the potential for some locally heavy rain later tonight. As the upper low approaches and slows, the models are consistent with a fetch of southeast winds bringing in higher dewpoints into the region. With the upper low slowing over central Colorado, this moisture will stream into the I25 corridor. A region of modest CAPE could develop with this southeast flow entering into the upper low. One area of concern would be Colorado Springs where the southeast flow is upslope along the southern slopes of the Palmer Divide. Some of the runs hint that there could be a few hours of modest instability near KCOS with the deep southeast flow. For the San Luis Valley, will continue the red flag warning. No real changes to the forecast with the dry air aloft and gusty southwest winds. For the remainder of the area, as the upper low slows over the region some moisture may move westward into the Continental divide region, especially in lake and Chaffee Counties. --PGW-- .LONG TERM...(Thursday through Tuesday) Issued at 342 AM MDT Wed May 10 2023 Upper low tracks slowly northward across Colorado Thu/Thu night, reaching srn Nebraska by early Friday morning. Initial concern Thursday will be for severe storms over the eastern plains in moderately unstable (CAPE around 1000 J/KG) but strongly sheared (0-6km shear of 40-50 kts) environment ahead of the low. Best window for storms may be in the morning for areas along and north of the Arkansas River, before instability/shear shift into nern CO/nwrn KS by afternoon. Farther west, wrap around precip shield is forecast to build southward over the mountains/I-25 corridor, with heaviest precip (up to an inch) generally in Teller/El Paso Counties, and much lighter amounts (quarter inch or less) from Pueblo southward. Air mass will get cold enough for snow above 10000 feet, with several inches of accumulation possible over the peaks of the central mountains and near the summit of Pikes Peak. Clouds and precip should keep maxes cool on Thu, though enough mixing will occur over the srn half of the area to boost readings into the 70s on the plains south of Highway 50. Precip lifts generally north of the area Thu night/Fri, though some convection may redevelop Fri afternoon and evening over mainly the mountains, as secondary upper energy drops in from the nw and low/mid level winds turn e-ne upslope in response. Weekend will then feature cool temps and a continued chance of showers and thunderstorms as moisture remains in place, though models/ensembles still show some mixed messages on how much precip will occur. GFS trend of the past few days takes main upper energy westward through the Great Basin away from the area, suggesting heaviest precip may shift west toward the Continental Divide and points west by early next week. ECMWF still brings a significant short wave up through the TX into srn CO on Sun, generating a good deal of low/mid level easterly flow and subsequently more rainfall, especially srn zones. Current blended guidance leans toward the cool/wet side of the forecast envelope, though uncertainty is still rather high into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1207 PM MDT Wed May 10 2023 Mainly VFR conditions expected at ALS over the next 24 hours, with gusty southerly up to 40kts through the afternoon and early evening possibly leading to reduced vis in blowing dust. Upper low to pass just southeast overnight, with a low potential for a few showers mainly east of the terminal, before breezy west to northwest winds develop at the tale end of this taf period. Mainly VFR conditions expected at COS and PUB with the threat of severe thunderstorms developing along and north of the highway 50 Corridor this afternoon and evening. Best chances of storms affecting the terminals will be at COS, with hail and strong outflow wind gusts possible. A brief lull in storm activity for the evenig, with the potential for a second round of thunderstorms possible after midnight and continue through the tale end of this taf period. && .PUB WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM MDT this evening for COZ224. && UPDATE...MW SHORT TERM...PGW LONG TERM...PETERSEN AVIATION...MW
Hazardous weather outlook, May 10, 12:06 PM MDT, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1206 PM MDT Wed May 10 2023 COZ058>089-093>099-111815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1206 PM MDT Wed May 10 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Strong to severe storms will be possible this afternoon across the southeast Colorado Plains, with the greatest chances of severe storms being along and north of the Highway 50 Corridor. The main threats from these storms will be golf ball size hail and wind gusts to 60 mph or greater. There is also a threat for an isolated tornado. Critical fire weather conditions will continue across the San Luis Valley, with winds gusting to 50 mph through the afternoon and into the early evening, combined with low humidity levels and continued dry conditions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong to severe thunderstorms will be possible Thursday over portions of the southeast plains, mainly across areas along and north of the Arkansas River, with storms developing early in the morning, then moving northward into northeast Colorado and northwest Kansas by afternoon. Strong winds and large hail are possible, with a low risk of a tornado as well. Farther west, showers and thunderstorms are expected over the mountains and I-25 corridor, with locally heavy rainfall forecast for Teller and El Paso Counties. Snow will be possible over the higher peaks of the central and eastern mountains, with several inches of accumulation above 10000 feet. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 23/23
In the hours before
Special weather statement, May 10, 3:06 PM MDT, 38 minutes before
Special Weather Statement
National Weather Service Pueblo CO
306 PM MDT Wed May 10 2023
COZ086-088-093-094-102130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
306 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of southwestern Otero,
north central Las Animas and southeastern Pueblo Counties through 330
PM MDT...
At 306 PM MDT, Doppler radar was tracking a strong thunderstorm near
Thatcher, or 33 miles northeast of Trinidad, moving north at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Delhi and Thatcher.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3732 10393 3736 10416 3787 10428 3786 10380
TIME...MOT...LOC 2106Z 183DEG 36KT 3748 10405
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, May 10, 3:07 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
307 PM MDT Wed May 10 2023
COZ076>079-081>083-102130-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
307 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of eastern Fremont,
southwestern Teller, northern Custer and western El Paso Counties
through 330 PM MDT...
At 307 PM MDT, Doppler radar was tracking a strong thunderstorm over
Royal Gorge, or 24 miles north of Junkins Burn Scar, moving north at
40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cripple Creek, Victor, Royal Gorge and Canon City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM MDT for central and
east central Colorado.
&&
LAT...LON 3837 10519 3824 10538 3858 10543 3889 10507
3852 10508
TIME...MOT...LOC 2107Z 186DEG 35KT 3846 10527
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PSSpecial weather statement, May 10, 3:17 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Wed May 10 2023
COZ094-102145-
Eastern Las Animas County CO-
317 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of southeastern Las
Animas County through 345 PM MDT...
At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southwest of Kim, or 29 miles northeast of Des Moines, moving
north at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Las
Animas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3706 10347 3707 10370 3754 10378 3753 10332
TIME...MOT...LOC 2117Z 183DEG 36KT 3714 10359
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
kamSpecial weather statement, May 10, 3:17 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Wed May 10 2023
COZ079-086-102145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
317 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of west central Pueblo
County through 345 PM MDT...
At 317 PM MDT, trained weather spotters reported a strong
thunderstorm 9 miles north of Greenhorn Mountain, or 12 miles
southeast of Junkins Burn Scar, moving north at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Pueblo
County, including the following locations... Beulah and Colorado
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
&&
LAT...LON 3792 10489 3796 10503 3824 10498 3818 10466
TIME...MOT...LOC 2117Z 195DEG 23KT 3801 10495
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
PSLocal storm report, May 10, 3:35 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT WED MAY 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 6 N CRIPPLE CREEK 38.84N 105.17W
05/10/2023 M1.00 INCH TELLER CO PUBLIC
HAIL REPORTED IN MUELLER STATE PARK, POSTED
IN A PICTURE ON TWITTER.
&&
MGSpecial weather statement, May 10, 3:37 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
337 PM MDT Wed May 10 2023
COZ076-077-081>083-102200-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Pikes Peak above 11000 Ft CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
337 PM MDT Wed May 10 2023
...A strong thunderstorm will impact portions of northeastern
Fremont, southwestern Teller and western El Paso Counties through 400
PM MDT...
At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Victor, or 26 miles southwest of Colorado Springs,
moving north at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cripple Creek and Victor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM MDT for central and
east central Colorado.
&&
LAT...LON 3882 10503 3853 10520 3853 10530 3872 10533
3883 10533
TIME...MOT...LOC 2137Z 185DEG 20KT 3863 10524
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PSThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:38 PM MDT | Special Weather Statement | PUB | Douglas | 22 min |
| May 10, 1:46 PM MDT | Special Weather Statement | PUB | Otero | 44 min |
| May 10, 2:19 PM MDT | Tornado Warning | PUB | Teller | 26 min |
| May 10, 2:37 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| May 10, 2:40 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| May 10, 2:48 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 27 min |
| May 10, 2:52 PM MDT | Tornado Warning | PUB | Teller | 21 min |
| May 10, 3:00 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| May 10, 3:02 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| May 10, 3:06 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| May 10, 3:07 PM MDT | Special Weather Statement | PUB | Fremont | 23 min |
| May 10, 3:10 PM MDT | Tornado Warning | PUB | El Paso, Teller | 20 min |
| May 10, 3:17 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 10, 3:17 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| May 10, 3:28 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 47 min |
| May 10, 3:36 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 24 min |
| May 10, 3:37 PM MDT | Special Weather Statement | PUB | Teller | 23 min |
| May 10, 3:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| May 10, 3:51 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| May 10, 3:52 PM MDT | Special Weather Statement | PUB | Crowley | 38 min |
| May 10, 3:53 PM MDT | Special Weather Statement | PUB | Bent | 37 min |
| May 10, 4:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 43 min |
| May 10, 4:10 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| May 10, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 32 min |
| May 10, 4:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 25 min |
| May 10, 4:42 PM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
| May 10, 4:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| May 10, 5:19 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| May 10, 5:24 PM MDT | Special Weather Statement | PUB | Custer, Fremont | 51 min |
| May 10, 5:48 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.